# SDR AALA201811199013

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 16,146 hours, 6,264 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: B539AAM0308
- Part serial: 1853
- Condition: Faulty
- Location: Fuel Qty
- Part time: 19,765 hours, 7,764 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  CREW RECEIVED A FUEL AUTO TRANSFER FAULT ON ECAM,  TEN MINUTES LATER, THE LEFT TANK SHOWS MULTIPLE ERRONEOUS READINGS.  FUEL INIT PAGE CHANGE BACK TO FF & FQ TRIGGERING FUEL USED/FOB DISAGREE ECAM. THIS DIRECTS FUEL LEAK PROCEDURE.  TURNED OFF CENTER TANK L/R TRANSFER WITH RIGHT TANK CONSTANT AT 13,700. UNABLE TO CONFIRM IF FUEL WAS VENTED OUT OF L/R WING. THE AIRCRAFT WAS GROUNDED. REPLACED THE FUEL QUANTITY INDICATING COMPUTER IAW AMM 28-42-34. OPS CHECKED NORMAL.
